# SDR SWAA2020081001321

- Difficulty date: July 19, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 54,161 hours, 31,953 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. RIB #4 STA 120.30 STIFFENER #4CRACKED AT LOWER END / ACCOMPLISHED PERMANENT REPAIR AT R/H HORIZ.STAB. RIB# 4 STIFFENER # 4 STA 120.30 PER B737-700 SRM 55-10-09-2R-4 FIG 202 DETAIL 'A'
